Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Greetings all,

    The number of posts are begining to overwhelm me!! I will try and
    answer as many as I can in a readers digest condensed version. It is
    not my favorite way but I want to get info out. So here goes.

    I am really pleased that we are getting differing views and treatment
    options on this BB. Graves is very misunderstood and those reading these
    posts can see the differing treatments and doctors opinions. When we deal
    with (God help me on spelling) Osteopaths, MDs, Holistic medics, endocrin-
    ologists ect.. each has their own idea of what is wrong. Each looks for
    answers in their field of study and expertise. I can only speak for me
    and we as a group must resepect each others opinions but, I must follow
    what my endocrinologist says. Now I am also very open to holistic approaches
    in conjunction with what my endo says. I am a good part native american
    and was raised following some of the old ways. Herbal remedies were around
    long before modern medicine (but people also died like no tommorrow from
    deiseses)and I think using both may be a good idea. Somewhere in between is
    the answer I am sure.

    As an Indian I believe I must follow the path that is my life. I must
    also make decisions on what path I want to follow and once the decision is
    made I must make the best of what lays ahead. It is how you deal with what
    lays ahead that makes you what you are. But I digress, sorry.

    I would not be in a hurry to jump into the atomic cocktail. I do think
    it is the best option but give the PTU and other drugs a try. Sometimes
    the disease does go into remission and that is worth hoping and trying for.

    I have found out from my eye surgion that the eye problems i.e. buggie
    eyes, burning, swelling, can show up, up to three years prior to the onset
    of thyroid levels that can be detected in blood tests. This may be the cause
    of some folks having the problems with the eyes and normal blood tests.

    Estrogin and Graves. Men! Guess what??? Some of you will get PMS. There
    is a corrolation between Graves and increased estrogine levels in men. I went
    through it on the PTU. My ankles swelled, one breast swelled and got all
    purple and I also had other classic PMS symptioms. My wife thought it was
    funny that she got a chance to show me what she went through. Guys, when a
    woman says her breasts are sore they are SORE. Trust me on this one.

    I talked to the pharmasist on Armour thyroid. It is a choice for you and
    your doctor to make. The synthetic drugs are stable and are the same lot after
    lot. The Armour thytoid comes from animals and the dosage can be different from
    dose to dose. Talk to your doctor and pharmasist.

    I will try to answer more latter and I hope to see you on the CHAT room
    tomorrow night. If I missed anyones questions tell me and I will try and
    answer them at a latter post.

    Regards,
    Jake

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.